Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Remark on Siegel domains of type $\textrm {III}$

Author: Joseph A. Wolf
Journal: Proc. Amer. Math. Soc. 30 (1971), 487-491
MSC: Primary 32N15; Secondary 53C35
MathSciNet review: 0293125
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Bounded symmetric domains have standard realizations as “Siegel domains of type III.” Pjateckiĭ-Šapiro has introduced a more restrictive notion of “Siegel domain of type III.” Here we give a direct proof that those standard realizations satisfy the additional conditions of the new definition.

References [Enhancements On Off] (What's this?)

    I. I. Pjateckiĭ-Šapiro, Geometry of classical domains and theory of automorphic functions, Fizmatgiz, Moscow, 1961. MR 25 #231.
  • I. I. Pjateckiĭ-Šapiro, Arithmetic groups in complex domains, Uspehi Mat. Nauk 19 (1964), no. 6 (120), 93–121 (Russian). MR 0190377
  • I. I. Pyateskii-Shapiro, Automorphic functions and the geometry of classical domains, Mathematics and its Applications, Vol. 8, Gordon and Breach Science Publishers, New York-London-Paris, 1969. Translated from the Russian. MR 0252690
  • Joseph A. Wolf and Adam Korányi, Generalized Cayley transformations of bounded symmetric domains, Amer. J. Math. 87 (1965), 899–939. MR 192002, DOI

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32N15, 53C35

Retrieve articles in all journals with MSC: 32N15, 53C35

Additional Information

Article copyright: © Copyright 1971 American Mathematical Society